MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CW002, 5MMX42CM EPIX ES SMK EVAC ANG LHK; GEI

APPLIED MEDICAL RESOURCES CW002, 5MMX42CM EPIX ES SMK EVAC ANG LHK; GEI
Model Number CW002
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.
 
Event or Problem Description
Procedure performed: tatme.The isolation on the hook had come loose and could be pushed back and forth.Patient status: no patient injury.Type of intervention: unknown.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience could not be replicated or confirmed.Based on the description of the event, the reported event was caused by a modification to the tip of the device.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible product enhancements intended to further minimize the potential for this type of event to occur.Recall number: (b)(4).
 
Event or Problem Description

Brand Name
CW002, 5MMX42CM EPIX ES SMK EVAC ANG LHK
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8172089
Report Number2027111-2018-00474
Device Sequence Number11127427
Product Code GEI
UDI-Device Identifier00607915136147
UDI-Public(01)00607915136147(17)210912(30)01(10)1336418
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Model NumberCW002
Device Catalogue Number101470783
Device Lot Number1336418
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1